I have been on the implant for 3 years. When to family planning to have it removed. The previous week I had a period which was quite heavy. The day I had my first injection after having it done I come on again but only for about two days. Since having the injection I have had some side effects. Pain in my belly , mood swings, feeling sick , going off food and Then not being able to get enough in my mouth , back pain, leg pain ... This has been over the course of 4 weeks I did not have a reaction as soon as the injection went in . Anybody gone through the same ? Or going through it now :-/ thank you :-)
No responses have yet been posted. Add your response to this question.
- Depo-Provera Information for Consumers
- Depo-Provera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depo-Provera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Nov 2013 • 6 answers
Posted 1 Dec 2014 • 1 answer
Posted 26 Dec 2014 • 1 answer
Depo-Provera - Is it normal to bleed after a week of having your period after getting the depo shot?
Posted 7 Aug 2015 • 1 answer
Posted 11 Sep 2017 • 1 answer